Decay of correlations in one-dimensional dynamics
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 36 (2003) no. 4, p. 621-646
@article{ASENS_2003_4_36_4_621_0,
     author = {Bruin, Henk and Luzzatto, Stefano and van Strien, Sebastian},
     title = {Decay of correlations in one-dimensional dynamics},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {4},
     year = {2003},
     pages = {621-646},
     doi = {10.1016/S0012-9593(03)00025-9},
     zbl = {1039.37021},
     mrnumber = {2013929},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2003_4_36_4_621_0}
}
Bruin, Henk; Luzzatto, Stefano; Van Strien, Sebastian. Decay of correlations in one-dimensional dynamics. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 36 (2003) no. 4, pp. 621-646. doi : 10.1016/S0012-9593(03)00025-9. http://www.numdam.org/item/ASENS_2003_4_36_4_621_0/

[1] Baladi V., Viana M., Strong stochastic stability and rate of mixing for unimodal maps, Ann. Sci. Éc. Norm. Sup. 29 (1996) 483-517. | Numdam | MR 1386223 | Zbl 0868.58051

[2] Benedicks M., Carleson L., On iterations of x↦1−ax2 on (−1,1), Ann. Math. 122 (1985) 1-25. | Zbl 0597.58016

[3] Benedicks M., Carleson L., The dynamics of the Hénon map, Ann. Math. 133 (1991) 73-169. | MR 1087346 | Zbl 0724.58042

[4] Blokh A., Lyubich M., Measurable dynamics of S-unimodal maps, Ann. Sci. Éc. Norm. Sup. 24 (1991) 545-573. | Numdam | MR 1132757 | Zbl 0790.58024

[5] Bruin H., Luzzatto S., van Strien S., Decay of correlation in one-dimensional dynamics, Preprint IHÉS, 1999. | MR 1858488 | Zbl 1039.37021

[6] Bruin H., Keller G., Equilibrium states for S-unimodal maps, Ergodic Theory Dynam. Systems 18 (1998) 765-789. | MR 1645373 | Zbl 0916.58020

[7] Bruin H., van Strien S., Expansion of derivatives in one-dimensional dynamics, Israel J. Math. (to appear). | MR 2013358 | Zbl 1122.37310

[8] Bruin H., Van Strien S., Existence of acips for multimodal maps, in: Global Analysis of Dynamical Systems, Festschrift to Floris Takens for his 60th birthday, IOP Publishing, Bristol, 2001, pp. 433-447. | Zbl 01702976

[9] Collet P., Statistics of closes return times for some non uniformly hyperbolic systems, Ergodic Theory Dynam. Systems 21 (2001) 401-420. | MR 1827111 | Zbl 1002.37019

[10] Guckenheimer J., Sensitive dependence on initial conditions for unimodal maps, Comm. Math. Phys. 70 (1979) 133-160. | MR 553966 | Zbl 0429.58012

[11] Jakobson M.V., Absolutely continuous invariant measures for one-parameter families of one-dimensional maps, Comm. Math. Phys. 81 (1981) 39-88. | MR 630331 | Zbl 0497.58017

[12] Keller G., Exponents, attractors, and Hopf decompositions for interval maps, Ergodic Theory Dynam. Systems 10 (1990) 717-744. | MR 1091423 | Zbl 0715.58020

[13] Keller G., Nowicki T., Spectral theory, zeta functions and the distribution of periodic points for Collet-Eckmann maps, Comm. Math. Phys. 149 (1992) 31-69. | MR 1182410 | Zbl 0763.58024

[14] Kozlovski O., Getting rid of the negative Schwarzian derivative condition, Ann. Math. 152 (2000) 743-762. | MR 1815700 | Zbl 0988.37044

[15] Ledrappier F., Some properties of absolutely continuous measures of an interval, Ergodic Theory Dynam. Systems 1 (1981) 77-93. | MR 627788 | Zbl 0487.28015

[16] Liverani C., Saussol B., Vaienti S., A probabilistic approach to intermittency, Ergodic Theory Dynam. Systems 19 (1999) 671-686. | MR 1695915 | Zbl 0988.37035

[17] Lyubich M., Milnor J., The Fibonacci unimodal map, J. Amer. Math. Soc. 6 (1993) 425-457. | MR 1182670 | Zbl 0778.58040

[18] Mañé R., Hyperbolicity, sinks and measure in one dimensional dynamics, Comm. Math. Phys. 100 (1985) 495-524. | MR 806250 | Zbl 0583.58016

[19] De Melo W., Van Strien S., One-Dimensional Dynamics, Springer, 1993. | MR 1239171 | Zbl 0791.58003

[20] Misiurewicz M., Absolutely continuous measures for certain maps of an interval, Publ. IHÉS 53 (1981) 17-51. | Numdam | MR 623533 | Zbl 0477.58020

[21] Nowicki T., Sands D., Non-uniform hyperbolicity and universal bounds for S-unimodal maps, Invent. Math. 132 (1998) 633-680. | MR 1625708 | Zbl 0908.58016

[22] Nowicki T., Van Strien S., Absolutely continuous measures under a summability condition, Invent. Math. 105 (1991) 123-136. | MR 1109621 | Zbl 0736.58030

[23] Przytycki F., Iterations of holomorphic Collet-Eckmann maps: conformal and invariant measures, Trans. Amer. Math. Soc. 350 (1998) 717-742. | MR 1407501 | Zbl 0892.58063

[24] van Strien S., Vargas E., Real bounds, ergodicity and negative Schwarzian for multimodal maps, Preprint, 2000 and 2001. | Zbl 1073.37043

[25] Thunberg H., Positive Lyapunov exponents for maps with flat critical points, Ergodic Theory Dynam. Systems (1998) 767-807. | MR 1695920 | Zbl 0966.37011

[26] Tsujii M., Small random perturbations of one-dimensional dynamical systems and Margulis-Pesin entropy formula, Random Comput. Dynam. 1 (1992) 59-89. | MR 1181380 | Zbl 0783.58018

[27] Tsujii M., Positive Lyapunov exponents in families of one-dimensional dynamical systems, Invent. Math. 111 (1993) 113-137. | MR 1193600 | Zbl 0787.58029

[28] Vargas E., Measure of minimal sets of polymodal maps, Ergodic Theory Dynam. Systems 16 (1996) 159-178. | MR 1375131 | Zbl 0851.58015

[29] Viana M., Stochastic Dynamics of Deterministic Systems, Lecture Notes, 21, Braz. Math. Colloqium, 1997.

[30] Young L.-S., Decay of correlations of certain quadratic maps, Comm. Math. Phys. 146 (1992) 123-138. | MR 1163671 | Zbl 0760.58030

[31] Young L.-S., Statistical properties of dynamical systems with some hyperbolicity, Ann. of Math. 147 (1998) 585-650. | MR 1637655 | Zbl 0945.37009

[32] Young L.-S., Recurrence times and rates of mixing, Israel J. Math. 110 (1999) 153-188. | MR 1750438 | Zbl 0983.37005